# SDR 96FDEA01331

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A, J

## Discrepancy

RAISED GEAR HANDLE AND HEARD LOUD BANG.  FELT VIBRATIONS AND NOSE GEAR LIGHT REMAINED ILLUMINATED.   LOWERED GEAR,  DUMPED FUEL,  AND RETURNED TO BASE.    ****S/D*****   LEFT FORWARD NOSE GEAR DOOR WAS FOUND TO BE MISSING.  REPLACED LEFT FORWARD NOSE GEAR DOOR PER MM 32-22-1.  ALL SHEET METAL REPAIRS IAW EA 7-5310-260945.  REINSTALLED LEFT AFT NOSE (STRUT) DOOR PER MM 32-22-12.
